# SDR DL72S951005

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mid Flap
- Part number: 652163361
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP, I/B AND O/B THRUST BEARING BORES CORRODED.  REPAIRED PER SRM 575004, MACHINED THRUST BORES AND INSTALLED BUSHINGS.
